Nil right ideals in inverse semigroup algebras.
Semigroup forum, Tome 44 (1992) no. 1, pp. 93-95
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1992__44_1_135131,
author = {W.D. Munn},
title = {Nil right ideals in inverse semigroup algebras.},
journal = {Semigroup forum},
pages = {93--95},
year = {1992},
volume = {44},
number = {1},
zbl = {0748.16012},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135131/}
}
W.D. Munn. Nil right ideals in inverse semigroup algebras.. Semigroup forum, Tome 44 (1992) no. 1, pp. 93-95. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135131/